Newman, M.H.A. and AMT

Off-print, 'A formal theorem in Church's theory of types' from The Journal of Symbolic Logic, (Vol. 7, No. 1, Mar. 1942).

Paper, 1 item in envelope. Printed.

Provenance: This material was not included in either of the two earlier sections of the catalogue of Turing Papers prepared by the Contemporary Scientific Archives Centre in 1977 and 1985.

Copyright: Copyright © Association for Symbolic Logic 1942

Please read the terms of use if you wish to download the PDF file below